# SDR AALA20020803

- Difficulty date: June 4, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N1431B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11416
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AFT PRESSURE BULKHEAD) WORN AREA ON AFT PRESSURE BULKHEAD LEFT AND BELOW PRESSURE RELIEF VALVE. BLENDED OUT WORN AREA TO A DEPTH OF .010.  DYE CHECKED AREA.  NO CRACKS FOUND.  ALODINED AND PRIMED BLEND AREA THEN INSTALLED DOUBLER PER ESO.
